I realize that there have been holidays and such, but it seems like we don't have any Moderation going on lately as there is obviously a spammer who is using a few Anon member names as well as "Cat" names that is only posting extremely vile and upsetting comments to people.
This has been going on for at least a month or more now and it is scaring away quite a few folks!
It's just sad to see this board has gone downhill where normally these type of scammers would be taken care of swiftly.
It seems it would even be better to close the boards down for awhile until there is appropriate Moderation as this is giving WebMD a very bad image letting this person, (or persons), post as they please.
I know the posts have been reported. I know with the holidays that everyone is busy, but other sites seem to manage. I agree that if the Moderators can't do a better job right now, maybe this board should be closed until they can.
I agree wholeheartedly with both of you and have sent many e-mails to WebMD stating the same things both of you are posting here. I have been a member of the WebMD communities for over 10 years. I had my account deleted because of such activity a few weeks ago but just decided to create a new one so I can respond to this thread.
The problem is that are no moderators in any of the WebMD communities as of 1/1/2013 - last January. A press release I saw stated something like WebMD has decided to let the communities be "self-moderating". WebMD administration would deal with reported posts but only during regular business hours. Not only has there been the vulgar, mean replies to people dealing with chronic pain, there is a great deal of ads and spam. So, the havoc happens mostly on the weekends but does not get cleaned up until Mondays or the next business day. Someone who has nothing better to do has decided it will be a good idea to come on to this website and harass people already suffering in pain. This is cyber-bullying and I am going to research to see if any legal action can be taken.
I am so saddened to see how these forums have degraded over the years. They used to be a safe place to come for information and support. That is no longer the case.
I'm glad to see you, but not under these circumstances. For the past few weeks there's a different kind of development on the Migraines board and I'd like to hear your thoughts on it. A physician is answering most of the posts, it's kind of weird.
WebMD has drastically relaxed the rules which is why I am no longer really comfortable here. This is a prime example - at one time only WebMD authorized experts were allowed to reply to posts if they were doctors. That type of account in the Migraines community is a type of spam or advertising. You can try reporting it, but I am seeing something similar in the Diabetes community as well. Standards in these forums have degraded drastically over the past year or so and we are all seeing the consequences.
You're not kidding, that sounds like a corporate spokesmodel warbling over there. My husband has D-2 and I've used sometimes, especially early on, and it was very helpful. But now the tone has changed.
Well I don't think anyone will argue with you about leaving this landfill. If anybody finds a new home, let us know. Or should we start talking about building our own discussion board?
Hi folks, just read about what I've been experiencing on other communities here too. very unnerving, the bad guys screw it up AGAIN for all of us.....just wanted to send a warning to be aware of where you go after this site, the "other" big "Drugs" site had the opposite problem last year and I left, the moderators were overly zealous and that atmosphere along with alot of cliques made the site unbearable for me. keep posting so we can share what to do next. by the way I have very reluctantly posted here after going through such a bad experience there, blessings to you, fibrofran
Hi peskypain and others this affects , I agree that it would be nice to have moderators but in the meantime I hate to see a lot of you leave !This sick person or person's would probally Love that ! Why not stand together and support those in need and ech other !Ignore the Troll's ,that's what I did when I was attacked !I will not give them any power to mess this up ! Love to all of you !Hang in there ! 77 grace
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.